Since November i've been taking 15mg Mirtazapine for my anxiety, but my weight has ballooned by 1.5 stone! Went to the doctor today and he has now switched me to 30mg of Duloxetine. Can anyone advise of any side effects of this medication, as I've been googling them and I'm scared of what I'm seeing on forums, ie sickness/ lightheadedness, sleep deprivation, etc. I had similar effects when I was on Sertraline and it was the worst feeling in the world, hence the feeling for this apprehension!!! I was fine on the Mirtazapine, it was just the sudden weight gain which really Shocked me! Also, I don't know whether I need to switch my medication straight after taking my last Mirtazapine or wait a few days. Any advice would be appreciated. Thanks!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.